About Diets Pills

Can a pacemaker recepient take over the counter diet pills??? I asked my doctor and he said it was ok, but even though the pills I plan to take to reduce hunger and loose weight claim to be safe(a combinations of african hoodia and advantra as main ingredients), the box says that I should consult my doctor before I take them and that they are not for people with heart problems. Is anyone here taking diet pills for weight control here??? thank you in advance for your anwers.


7 Comments

no diet pills

by jessie - 2007-03-25 01:03:11

i do not think diet pills are a great idea. i believe drinking water will be as successful with a plan. the water will fill you up and it is better than pills. i suppose you could check with your doctor but most of these non prescription drugs are a come on and do not work so you just basically waste your money. there are drugs from the doctor that might help that prevent absorption of 30% of the fat. you might want to ask the doctor. with his you can not eat high fat foods or you will find it causes instant diarrhea. this way you must stick to a low fat plan. so this is my experience good luck jessie

Changing Diet

by joeoo99 - 2007-03-25 02:03:48

Three years ago I changed my diet to vegitarian. I found there is several substitues for protein. I started walking a little and gradually increased it every week a little.
I have lost 100 pounds give or take a few. It was a slow process but that is the way we should lose weight.
What ever you start you have to do it all the time. Low fat diets are good. There are just so many diets out there that don't work.
Remember, if you start one and lose weight, you have to continue whatever you did to keep the weight off or it will just come back
Think about what you can do and work on it. A pound or two a month is a good way to lose weight. Taking it off fast usually just makes it come back when you go back to the old eating habbits.
You don't have to be a vegatarian either.
Hope this helps a little, IM me if you want to talk more about it.

Joe

hi

by valerie - 2007-03-25 10:03:51

but drinking water makes me pee a lot, jessie :) hehehe.
i'm just messing.
Bellereve, I think both of the above comments are good. Water is what most nutritionists say to drink and walking is also a key factor.
But what ever you chose, I hope you dont have any problems and please keep us updated to how its going.
Take care!
~valerie

Thank you for your answers...

by bellereve - 2007-03-26 08:03:01

although I was hoping I will get some info on Diet pills. Anyhow, at the end of April I let you know what happen with the diet. I started using diet pills(non ephedra)with african hoodia and... avantraz?? I think that is the name. I started on sunday and I have been able to eat very little portions and feel satistied. I don't have the same side effects that I had about 6 years ago. I am also exercising which is something that I've done most of my life, excluding the last 2 1/2 years since I was working a lot before they implanted my pacemaker back on Sept. 2006. I also had complications and they had to redone they whole thing again in December and I also developed frozen shoulder from it. Anyway, is a long and stressful story. I plan to make sure that noone ever goes through for what I've gone through on the last few months. But for now, I am doing everything possible to get better and lose some weight since I've never been so overweight in my life like I am now. Of course, I've been also depressed in the last few months due to my condition and that does not help. For the person who ask an update, like I mention before, I will post something at the end of April and let you know. For now I am excited about trying to pick up the pieces and get on with my life. Again thank you all for your anwers.
Belle

Oh! Joe...

by bellereve - 2007-03-26 08:03:46

I cannot go on a vegetarian Diet since I cannot eat broccolli, cauliflower or green vegetables and other foods because they also found a blood clog in the area of the shoulder, left side where they implanted the pacemaker. So I have to be on blood thinners for months...
Belle

Increased BP

by auntiesamm - 2007-03-28 02:03:39

Some of the OTC "diet aids" that contain any kind of stimulant can increase your blood pressure. Before taking anything you should really pin your doctor down on the different types of pills and compounds. Those of us with cardiac problems cannot be too careful! I did read or hear on the news that the prescription medication that supposedly keeps the body from absorbing fat (as Jessie mentioned above) will be available OTC in the near future. Again, though, you need to heed warnings from your doctor and on the package.
Sharon

Blood Thinners

by joeoo99 - 2007-04-18 01:04:49

I am a vegen or a strict vegitarian. I take Warfarin Sod every day. Hope the greens and vegie's don't deter you from eating them with the blood thinner.

Joe

You know you're wired when...

You have a high-tech ticker.

Member Quotes

I just had this miracle implanted two weeks ago and I’m feeling better.